# SDR SWAA2016112109867

- Difficulty date: November 16, 2016
- Submitted: November 21, 2016
- Operation: Air carrier
- Aircraft: N380SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26587
- Aircraft time: 71,696 hours, 57,670 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Angle
- Part number: 6959926
- Condition: Loose
- Location: L1 Door Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE GIRT BAR ANGLE FOUND LOOSE.   R & R  THE ANGLE IAW SRM.
